Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are heartburn and bruise around eyes side effects of antipsychotic medication?

My husband recently experienced Bipolar Physcosis and has been put on numerous medications. He has recently developed what looks like bruises in the sides of his eyes. (in the white part). Can medication cause this. He is also experiencing very bad heartburn.
Fri, 27 Nov 2015
Report Abuse
Dentist 's  Response
Hi Dear,

Welcome to HCM.

Understanding your concern. As per your query your husband has heartburn and bruise around eyes . Well the symptoms you mention in query can occur due to may reasons like acid reflux , allergic reaction or side effects of any medicine . But in your case it seems to me that the symptoms are due to side effect of antipsychotic medication . I would suggest you to consult your doctor for proper examination and rule out causes like allergic reaction or and acid reflux . Doctor may alter the dose of medicine or prescribe substitute . Doctor may refer you to gastroenterologist in case of acid reflux or allergy specialist for allergic condition .

Hope your concern has been resolved.

Get Well Soon.

Best Wishes,
Dr. Harry Maheshwari
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Are heartburn and bruise around eyes side effects of antipsychotic medication?

Hi Dear, Welcome to HCM. Understanding your concern. As per your query your husband has heartburn and bruise around eyes . Well the symptoms you mention in query can occur due to may reasons like acid reflux , allergic reaction or side effects of any medicine . But in your case it seems to me that the symptoms are due to side effect of antipsychotic medication . I would suggest you to consult your doctor for proper examination and rule out causes like allergic reaction or and acid reflux . Doctor may alter the dose of medicine or prescribe substitute . Doctor may refer you to gastroenterologist in case of acid reflux or allergy specialist for allergic condition . Hope your concern has been resolved. Get Well Soon. Best Wishes, Dr. Harry Maheshwari